# SDR CALA2022040400872

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 80,713 hours, 9,507 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part serial: 255084
- Condition: None
- Location: R2 Door O/H
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7031 R2 DOOR O/H EXIT SIGN FOUND DIM TRANSFER REF. NON ROUTINE HX WO 597202 AND ORIGINATED BY EMP V896965 R2 DOOR EMERGENCY BATTERY PACK REPLACED AS PER AMM 33-51-06 AND TEST NORMAL WORK ACCOMPLISHED BY MECHANIC V926993 INSPECTED BY  V896992
